Doctor insights on:
Dubin Johnson Syndrome Signs
I'm having dubin johnson syndrome nd my normal bilirubin around 9 to 12. Now it raised to 21 and my us report says haematomegly liver 15.1 cm.
SJS: Stevens-johnson syndrome is a rare, serious disorder in which your skin and mucous membranes react severely to a medication or infection. Often, stevens-johnson syndrome begins with flu-like symptoms, followed by a painful red or purplish rash that spreads and blisters, eventually causing the top layer of your skin to die and shed. ...Read moreSee 1 more doctor answer
Quite serious: Allergic phenomenon usually to some drug. A good example is sulfa drugs although there are many others. It affects usually the mucous membranes first but can go on to involve the entire body and can cause a rash in which the entire body can become red. If not treated early can be life threatening. Needs emergent attention ...Read more
Does anyone know when you will stop experiencing symptoms from steven johnson syndrome it has been 4 months now?
SJS: Sjs is a very serious and life-threatening condition. The acute syndrome can take quite a bit of time to heal and the long term effects can linger for an extended period of time. http://www.mayoclinic.com/health/stevens-johnson-syndrome/ds00940. ...Read more
Can Steven-Johnson syndrome occur with a medicine you've been taking for a while like three years or with your first exposure to a medicine?
Both: It can occur either way and is totally unpredictable ...Read more
What if you had Steven Johnson syndrome from a medication that you need to take. Can you ever potentially take that medicine again in the future?
Unfortunately, No: you cannot have this medicine again in the future, your doctor will have to seek an alternative. If it were just a severe allergic reaction or even anaphylaxis, and no alternative available, desensitization can be tried by an allergist/immunologist, but in of case of history of SJS caused by the drug, desensitization won't work, the drug has to be avoided, good luck ...Read more
Can steven johnson syndrome happen even if u only take a medicine once or does it require many times taking it?Does it go away when meds discontinued?
Yes: It can happen with a single exposure. The symptoms can be mild to severe.It will go away if the medicine is stopped but it may need treatment. ...Read more
Severe reaction: Stevens johnson syndrome (sjs) is a severe immune reaction, usually to a medication. It can present with rash that leads to sloughing (peeling off) of the skin and mucous membranes (e.g., inside the mouth or vagina). It can also cause fever and damage to internal organs. Urgent treatment by qualified medical professionals is extremely important. See your doctor if you have further questions. ...Read moreSee 1 more doctor answer
See details: This is a very rare but very serious and even life threatening disorder of the skin and mucous membranes. It is usually a reaction to a medication or an infection. It usually begins with flu-like symptoms followed by a painful rash in which the top layer of the skin dies and sheds. It is an extreme emergency and requires immediate hospitalization. ...Read more
No: Stj syndrome is the most severe form of (em) erythema multiforme. Em is a hypersensitivity reaction that occurs in response to meds, infections, or illnesses. Exact cause is unknown but thought to be related to damage to blood vessels of skin then tissue damage. Em minor is caused usually by herpes simplex or mycoplasma. Em major (stj) is usually caused by medications. Stj can be deadly! ...Read more
What is the difference between Stephen Johnson diease and and the syndrome I can't find anything about the diease which I was diagnosed with?
Erythema Multiforme: Erythema Multiforme (EM minor) is a type of allergic reaction that occurs via a distinct and separate mechanism from immediate hypersensitivity reactions (hives). The rash is longer lasting, and generally does not respond to antihistamines. A more severe version called Stevens-Johnson Syndrome (aka EM major) also affects mucous membranes (eyes, mouth, genitals) and requires immediate assessment. ...Read more
- Talk to a doctor live online for free
- Dubin johnson syndrome in children
- Medicine for dubin johnson syndrome
- Dubin johnson syndrome medication
- Ask a doctor a question free online
- Signs of stevens johnson syndrome
- Stevens johnson syndrome signs
- First signs of stevens johnson syndrome
- Stevens johnson syndrome foundation
- Dubin johnson syndrome